# SDR HEEA088539

- Difficulty date: August 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 406010410121
- Part serial: TI215
- Condition: Damaged
- Location: Swashplate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER RING OF SWASHPLATE DAMAGED.
